ムカイダ ヒサミツ   MUKAIDA Hisamitsu
  向田 寿光
   所属   埼玉医科大学  医学部 教養教育
   職種   教授
論文種別 学術雑誌(原著)
言語種別 英語
査読の有無 査読なし
表題 The U(1) gauge-Higgs model in two dimensions and topological field theory
掲載誌名 正式名:Nuclear Physics B
巻・号・頁 375(2),318-340頁
著者・共著者 Ikuo Ichinose, <U>Hisamitsu Mukaida</U>
発行年月 1992/05
概要 The U(1) gauge-Higgs model in two dimensions is re-examined with relation to the topological field theory (TFT). The strong gauge-coupling limit of the model in the continuum is studied in The BRST formalism, and it it shown that the model is a topological field theory. Physical operators are identified and their correlation functions are calculated and shown to be constant.